# SDR SWAA118598

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 27,359 hours, 15,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spacer
- Part number: 417N5212
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND EEPLS STRIP SPACERS CRACKED BETWEEN OVERWING EXIT ROW AND AFT ROW.  REMOVED AND REPLACED SPACERS PER MM.
